# SDR UALA2011100305335

- Difficulty date: October 2, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 57,261 hours, 6,773 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6228588105
- Part serial: 62
- Condition: Inoperative
- Location: Eicas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE LOWER EICAS.  EICAS DISPLAY REPLACED.  SOFTWARE RELOADED PER MM.  EICAS OPS CHECKED NORMAL.
